# SDR AALA201802279015

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 7,092 hours, 2,678 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PRESSURE BELOW LIMITS. MAINTENANCE SERVICED L2 DOOR SLIDE TO PROPER PRESSURE IAW AMM 52-13-14, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
